Journal of Symbolic Logic

Forking in VC-minimal theories

Sarah Cotter and Sergei Starchenko

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider VC-minimal theories admitting unpackable generating families, and show that in such theories, forking of formulae over a model $M$ is equivalent to containment in global types definable over $M$, generalizing a result of Dolich on o-minimal theories in [4].

Article information

Source
J. Symbolic Logic, Volume 77, Issue 4 (2012), 1257-1271.

Dates
First available in Project Euclid: 15 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1350315586

Digital Object Identifier
doi:10.2178/jsl.7704110

Mathematical Reviews number (MathSciNet)
MR3051624

Zentralblatt MATH identifier
1267.03046

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48] 03C64: Model theory of ordered structures; o-minimality

Citation

Cotter, Sarah; Starchenko, Sergei. Forking in VC-minimal theories. J. Symbolic Logic 77 (2012), no. 4, 1257--1271. doi:10.2178/jsl.7704110. https://projecteuclid.org/euclid.jsl/1350315586


Export citation